Աստղաֆիզիկա =Астрофизика =Astrophysics

Магнитные модели HD 115708 и HD 119419

Глаголевский, Ю. В. (2001) Магнитные модели HD 115708 и HD 119419. Աստղաֆիզիկա, 44 (1). pp. 121-130. ISSN 0571-1712

[img]
Preview
PDF
Download (1702Kb) | Preview
    Item Type: Article
    Additional Information: Magnetic models of HD 115708 and HD 119419.
    Uncontrolled Keywords: Glagolevskij Yu. V.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 25 Jun 2013 10:11
    Last Modified: 25 Jun 2013 10:11
    URI: http://astro.asj-oa.am/id/eprint/814

    Actions (login required)

    View Item